# SDR COMA0560318

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 26,020 hours, 24,519 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5568 CARGO DOOR CAUTION MESSAGE.  COULD NOT DUPLICATE.  FOUND NO DEFECTS IN CARGO DOOR OR WARNING SYSTEM.
